# SDR AALA201710189015

- Difficulty date: September 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R2 DOOR SILL FORWARD GIRT BAR MOUNT AREA AT FRAME 66, Y-1400.  REPAIRED DOOR GIRT BAR MOUNT IAW SRM 53-41-14.
